# SDR 97ZZZX3574

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117NG
- Make and model: Bolkms BK117A4
- Aircraft serial: 7083
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Antenna
- Part number: 071123400
- Condition: Faulty
- Location: Adf
- Part time: 61 hours
- Component: KA44B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF WILL NOT TRACK RMI NEEDLE.
